# SDR SWAA2021022244593

- Difficulty date: January 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Broken
- Location: Emer Exit Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT HATCH HANDLE COVER RH AND LH SIDE AT PASSENGER CABIN (2 EA) / REPLACED EMERGENCY EXIT HATCH HANDLE COVER RH AND LH SIDE AT PASSENGER CABIN (2EA) IAW B737-700 AMM 52-22-51-400-801
